# SDR 98ZZZX2694

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N856DF
- Make and model: Diamon DA20-A1
- Aircraft serial: 10126
- System (JASC): 5610 · Flight Compartment Windows
- Part: Spring
- Condition: Failed
- Location: Canopy
- Part time: 1,200 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, A LOUD NOISE WAS HEARD IN THE COCKPIT.  INSPECTION REVEALED THE CANOPY ASSIST SPRING (EASES OPENING OF CANOPY - 1 INSTALLED EACH SIDE) HAD BROKEN.  FLIGHT RETURNED TO BASE WITH NO FURTHER INCIDENT.  THIS WAS THIRD TIME ON 2 AIRCRAFT.
